# SDR MWEA010108

- Difficulty date: January 23, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 591036749
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

APB PLUG DOOR PAN REPAIR INTERFERES WITH DOOR OPERATION AND SEAL.  REMOVED AND REPLACED DOOR FRAME.
